MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Dizziness (2194)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that a patient treated with a ped2 pipeline had complications.Patient had episode of orthostatic hyp otension when moved from bed to chair.Patient given 1 l iv fluids and symptoms resolved.It required a prolongation of existing hospitalization.The event resolved on (b)(6) 2024.The event was possibly related to study procedure.Baseline aneurysm characteristics: side (hemisphere): left.Segment of internal carotid artery (ica): c4.Location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 14.3mm.Aneurysm dome height: 8.6mm.Aneurysm dome width: 14.3mm.Aneurysm neck size: 5.8mm.Parent artery diameter distal to aneurysm: 2.9mm.Parent artery diameter proximal to aneurysm: 3.5mm.Ancillary devices: balt ballast 088 promary guide catheter, phenom plus catheter, phenom 027 catheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported dizziness with mean arterial pressure in the 50s (low) with heart rate in the 40s.No hematoma.Hgb was low.Site did not report any specific cause for the orthostasis hypotension.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20585110
Report Number2029214-2024-02050
Device Sequence Number12968680
Product Code OUT
UDI-Device Identifier00763000284435
UDI-Public00763000284435
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model NumberPED2-425-16
Device Catalogue NumberPED2-425-16
Device Lot NumberB382592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight108 KG